# SDR YENA2024121601554

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 87,090 hours, 32,565 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA04
- Part serial: AAG17433
- Condition: Failed
- Location: Vsv
- Part time: 26,620 hours, 5,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT#2028, MCO-EWR. (AIRCRAFT DIVERTED TO RIC) 'DURING CRUISE FLIGHT GOT ECAM " ENG 1 STALL" RAN QRH PROCEDURE AND WHEN ADVANCING THE LEVER FROM IDLE GOT ERRATIC  EPR AND EGT READINGS. FA 3 REPORTED UNUSUAL NOISES FROM ENG 1 PRIOR TO SHUTDOWN. CONTINUED W/ QRH AND SHUT DOWN ENG 1 AND MADE EMER DIVERSIONARY LANDING; FOLLOWED TSM 71-00-00-810-808-A AND FOUND VSV ACTUATOR TO BE AT FAULT. R/R VSV ACTUATOR AT ENG # 1 IAW AMM 75-32-41 NAD LUBE HP COMPRESSOR VARIABLE STATOR VANE IAW AMM 75-34-42. PERFORMED IDLE RUN / LEAK CHECK AND HIGH POWER ASSURANCE TEST IAW AMM 71-0-00 AND OPS CHECK SATIS. DFDR DOWNLOADED AND SENT TO MCC IAW AMM 31-33-00.'
